Infection or Allergic Reaction?

  1. New Member
    goa1175's Avatar
    Join Date
    Oct 2004
    Age
    36
    Posts
    55
    Rep Power
    152
    Level
    7
    Lv. Percent
    42.94%

    Infection or Allergic Reaction?


    My lifting partner has been using some converted tren at 100mg/eod for 1.5 weeks. The areas around his injection sites have gotten dark red, itchy bumps that look a lot like poison ivy. He follows good sterile procedures, and we haven't seen this reaction to tren anywhere on the boards. What's the verdict on infection or allergic reaction? If it's allergic, what can he do about it cause the itch is driving him crazy. He's starting to make some noticable (though small) gains and hopes he doesn't have to stop using.
    Also: He just started taking a claritin a day and applying benadryl cream to the areas. It's make a very small difference.
    Last edited by goa1175; 11-02-2004 at 07:23 PM. Reason: more info

  2. Registered User
    Beelzebub's Avatar
    Stats
    6'1"  240 lbs.
    Join Date
    Dec 2003
    Age
    36
    Posts
    6,684
    Rep Power
    10791
    Level
    55
    Lv. Percent
    69.79%
    Achievements Activity ProPosting ProPosting Authority

    are the red areas spreading?
  3. New Member
    goa1175's Avatar
    Join Date
    Oct 2004
    Age
    36
    Posts
    55
    Rep Power
    152
    Level
    7
    Lv. Percent
    42.94%

    Quote Originally Posted by Beelzebub
    are the red areas spreading?
    They are spreading a little but only within about a 4 inch radius of the injection sites. They're not painful, but he says they're itchy as hell.
    •   
       

  4. New Member
    goa1175's Avatar
    Join Date
    Oct 2004
    Age
    36
    Posts
    55
    Rep Power
    152
    Level
    7
    Lv. Percent
    42.94%

    Anybody?


    Has anyone ran into this before? Should he start on antibiotics or what? Thanks!
  5. New Member
    willie2's Avatar
    Join Date
    Dec 2003
    Posts
    21
    Rep Power
    144
    Level
    4
    Lv. Percent
    18.2%

    goa1175....any "heat" at the site. Is the area hot or warm to the touch?

    The bumps and itchy-ness sound like an allergic reaction but the dark red
    area bothers me. If the area is hot or warm to the touch I would think infection.
    Is he running a low grade fever? If the area is warm/hot to the touch and a fever
    is present I would think infection...see a doctor at a walk-in clinic and get some
    antibiotics....most walk-ins don't ask a lot of follow up type questions (in my experience).
  

  
 

Similar Forum Threads

  1. Replies: 14
    Last Post: 02-28-2008, 06:45 PM
  2. Restore allergic reaction.
    By rysigpi in forum Supplements
    Replies: 9
    Last Post: 10-10-2006, 04:08 PM
  3. possible allergic reaction
    By dcpsc011 in forum Cycle Info
    Replies: 2
    Last Post: 12-23-2005, 02:32 PM
  4. allergic reactions
    By Blazer in forum Anabolics
    Replies: 2
    Last Post: 04-14-2003, 11:53 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in